Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 7, Pages 1176–1183 (Mi zvmmf10590)  

Generalization of the optical theorem to multipole sources in the scattering theory of electromagnetic waves

Yu. A. Eremin, A. G. Sveshnikov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

Abstract: Energy relations are used to generalize the Optical Theorem to the case of a local body excited by a multipole source, including in the presence of a half-space. It is shown that the extinction cross section can be represented in an explicit analytical form. This circumstance considerably facilitates the computation of the fluorescence quantum yield or the efficiency of an optical antenna.

Key words: Optical theorem, multipole source, fluorescence quantum yield.

DOI: https://doi.org/10.7868/S0044466917070080

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:7, 1173–1180

Bibliographic databases:

UDC: 519.634
Received: 23.05.2016

Citation: Yu. A. Eremin, A. G. Sveshnikov, “Generalization of the optical theorem to multipole sources in the scattering theory of electromagnetic waves”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017), 1176–1183; Comput. Math. Math. Phys., 57:7 (2017), 1173–1180

Citation in format AMSBIB
\Bibitem{EreSve17}
\by Yu.~A.~Eremin, A.~G.~Sveshnikov
\paper Generalization of the optical theorem to multipole sources in the scattering theory of electromagnetic waves
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 7
\pages 1176--1183
\mathnet{http://mi.mathnet.ru/zvmmf10590}
\crossref{https://doi.org/10.7868/S0044466917070080}
\elib{https://elibrary.ru/item.asp?id=29404225}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 7
\pages 1173--1180
\crossref{https://doi.org/10.1134/S0965542517070077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406766300009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026816755}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10590
  • http://mi.mathnet.ru/eng/zvmmf/v57/i7/p1176

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:6
    References:32
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021